Thread: Anyone get nosebleeds from EQ?
11-10-2005, 03:19 PM #1
Anyone get nosebleeds from EQ?
I just started my 3rd cycle test eth 750mg/EQ 400mg for 18 weeks, Kickstarted w/prop 100mg ed for first 4/last 2 weeks. I just started this cycle this past Sunday. I have chunks of blood in my nose. It seems early for nosebleeds from eq??? Anyone get nosebleeds from eq?
I never get nosebleeds from dry heat, change of weather, or from Test.
11-10-2005, 03:27 PM #2
mwaa ive got some nosebleeds before...always blamed the tren for it, but recently I read on this board that also eq can cause a increase in blood pressure...
so it could be the eq, but dont know it for sure..
11-11-2005, 06:21 AM #3
11-11-2005, 06:53 AM #4
EQ can increase red blood cell coutn so perhaps that has something to do with ti.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)